# SDR NACA20130221010

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LOWER CHORD ORIGINATING FROM AFT HOLE AT LBL 24.82 BS 663.  CRACK IN LOWER CHORD ORIGINATING FROM AFT HOLE AT LBL 24.82 STA 663.  REPAIRED IAW BOEING MESSAGE KFCNAC1300105B AND B737 SRM 513002 REV 105 AND BOEING MESSAGE KFCNAC13000107B.
